Tobias Johnson
Tobias Johnson
College of Staten Island
Verified email at csi.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Recurrence and transience for the frog model on trees
C Hoffman, T Johnson, M Junge
The Annals of Probability 45 (5), 2826-2854, 2017
472017
Size biased couplings and the spectral gap for random regular graphs
N Cook, L Goldstein, T Johnson
The Annals of Probability 46 (1), 72-125, 2018
362018
From transience to recurrence with Poisson tree frogs
C Hoffman, T Johnson, M Junge
The Annals of Applied Probability 26 (3), 1620-1635, 2016
362016
Functional limit theorems for random regular graphs
I Dumitriu, T Johnson, S Pal, E Paquette
Probability Theory and Related Fields 156 (3-4), 921-975, 2013
292013
The critical density for the frog model is the degree of the tree
T Johnson, M Junge
Electronic Communications in Probability 21, 2016
152016
The Marčenko‐Pastur law for sparse random bipartite biregular graphs
I Dumitriu, T Johnson
Random Structures & Algorithms 48 (2), 313-340, 2016
142016
Exchangeable pairs, switchings, and random regular graphs
T Johnson
arXiv preprint arXiv:1112.0704, 2011
122011
On universal cycles for multisets
G Hurlbert, T Johnson, J Zahl
Discrete mathematics 309 (17), 5321-5327, 2009
122009
Cycles and eigenvalues of sequentially growing random regular graphs
T Johnson, S Pal
The Annals of Probability 42 (4), 1396-1437, 2014
112014
Stochastic orders and the frog model
T Johnson, M Junge
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (2 …, 2018
92018
Infection spread for the frog model on trees
C Hoffman, T Johnson, M Junge
Electronic Journal of Probability 24, 2019
72019
Random tree recursions: Which fixed points correspond to tangible sets of trees?
T Johnson, M Podder, F Skerman
Random Structures & Algorithms 56 (3), 796-837, 2020
32020
Cover time for the frog model on trees
C Hoffman, T Johnson, M Junge
Forum of Mathematics, Sigma 7, 2019
32019
Bounds to the normal for proximity region graphs
L Goldstein, T Johnson, R Lachièze-Rey
Stochastic Processes and their Applications 128 (4), 1208-1237, 2018
32018
Eigenvalue fluctuations for random regular graphs
T Johnson
arXiv preprint arXiv:1406.7043, 2014
32014
Local limit of the fixed point forest
T Johnson, A Schilling, E Slivken
Electronic Journal of Probability 22, 2017
22017
Sensitivity of the frog model to initial conditions
T Johnson, LT Rolla
Electronic Communications in Probability 24, 2019
12019
Quantitative small subgraph conditioning
T Johnson, E Paquette
arXiv preprint arXiv:1307.4858, 2013
12013
Continuous phase transitions on Galton-Watson trees
T Johnson
arXiv preprint arXiv:2007.13864, 2020
2020
Particle density in diffusion-limited annihilating systems
T Johnson, M Junge, H Lyu, D Sivakoff
arXiv preprint arXiv:2005.06018, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20